Page 6 of 6 FirstFirst ... 456
Results 151 to 163 of 163
Like Tree128Likes
Need help tapering off one mg of suboxone
  1. #151
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    I don't know what happened to my posts I wrote about starting my taper they showed up that they posted but this morning they were gone. Today is day four at .75mg. So far the only problem i had was yesterday I don't think i got the correct dose. I wrote before that sometimes the sub will stick to my finger or lip well yesterday i am sure i wasted a dose and had to take another dose of .75mg. The first time i tried to dose yesterday it stuck to my finger and i tried to scrape it off but could not get it off so i just took another dose. I am not sure if I got a little more than. 75mg yesterday because of the second dose. I will probably stay on this dose for a few more days. I will keep posting on my progress. I hope my posts dont drop off after they show that i posted.....
    Luna

  2. #152
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,326

    Default

    Quote Originally Posted by Luna1959 View Post
    I don't know what happened to my posts I wrote about starting my taper they showed up that they posted but this morning they were gone. Today is day four at .75mg. So far the only problem i had was yesterday I don't think i got the correct dose. I wrote before that sometimes the sub will stick to my finger or lip well yesterday i am sure i wasted a dose and had to take another dose of .75mg. The first time i tried to dose yesterday it stuck to my finger and i tried to scrape it off but could not get it off so i just took another dose. I am not sure if I got a little more than. 75mg yesterday because of the second dose. I will probably stay on this dose for a few more days. I will keep posting on my progress. I hope my posts dont drop off after they show that i posted.....
    Luna

    Yeah the disappearing posts/threads happens much too frequently I'm sorry to say. Not certain exactly why it happens but it happens to most of us at one time or another. I've wrote very long posts/novels only to have them not post at all or disappear once I knew they were up. Weird?

    Anyway I wanted to give you a suggestion that will hopefully take care of your dosing issue. I certainly had small pieces/doses of sub stick to my finger, and sometimes not sure if I even got it under my tongue. What I discovered that works quite well is to put your small dose on the end of a toothpick or similar object then place it under your tongue. Worked every single time for me. It's even more helpful once you're at .25mg and below.

    Hope this helps,
    Randy

  3. #153
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,810

    Default

    Mine tend to go to the moderators for approval and then we never see them again. So it's not just you Luna. Seems to be happening more frequently in the last month or so.

    Great idea about the toothpick Randy. Never thought of that.

    Keep doing what you're doing Luna!!
    Beef
    Randy35, Luna1959 and Autumnhopes like this.

  4. #154
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    This is day five at .75mg i think I will stay here for a day or two then drop back down to .625mg. That is what I dropped down to when I started my taper the first time. Once I am stable a .625mg I will drop down to .5mg. After I am stable at .5mg I will need a little help figuring my next dose. I don't want to rush through this but I also dont want to get stuck on a low dose and have trouble continuing with my taper...

  5. #155
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    Day six at .75 mg so far so good. I am not sure if I will drop down to .625mg tomorrow or wait until Monday. I will see how I do today. If I continue my taper the way I am going I think I should start skipping days and be off the subs around a month from now. That sounds a little fast to me. I guess it depends on if I drop at a rate of 25% if i drop at 20% and stay on my doses a little longer I think it might be better for me. I am using 8mg strips but I do have four 4mg strips that I could use to make smaller cuts a little more easily to cut but I guess we can figure that out later. Have a great day.
    Luna

  6. #156
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    Day 9 at ,75 my stomach has been a mess for the last few days. I was doing good but the morning when i woke up and was going to drop down to my next dose i was so sick. All i can think of is i did not cut my dose correctly or i have a stomach bug. Either way i dont think its a good idea to drop my dose while i am sick regardless of if its withdrawals or i am just sick to my stomach. It seem strange that i was fine for the first six days and day seven i woke up sick as a dog. Any ideas would be appreciated.
    Luna

  7. #157
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    Day one at .625mg. I Wrote a long post about dropping down to the next level and it never posted or it was deleted. I think if certain words are used the post will be deleted. That is the only reason I can think of that some of my posts get deleted. I am still having stomack issues but i have been on .75mg for eleven days so this morning I just gave in and dropped down to. 625mg. I hope staying on .75mg for so long won't have any ill effects on my tapering. I guess i will see how today goes. I was hoping to stable and drop down around day seven. I will try abd keep myself busy and not think about the subs. If anyone knows if I might have messed up the start of my taper because i was on .75mg for so long please let me know. I am sure when I started my taper the first time I strayed on .75mg for longer then five days. Oh it drives me crazy when my posts get deleted especially when they are long ones. Thanks
    Luna

  8. #158
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,810

    Default

    Hey Luna. Congratulations on your drop. I don't think you messed up on your taper or anything like that. Some people take longer to stabalize, and life happens. The main thing is not to get complacent on one dose. Keep making that forward progress. I know for me I could always find a reason to delay the taper. It's gonna be tough but just keep moving. When you feel stable take a day to catch your breath and make the drop to .5mg.

    There have been a lot of missing/deleted posts recently. And the forum has been much slower this last month or so. Who knows why, summer, life, etc. But I assure you we are all still here cheering you on. So don't get frustrated, it happens to us all.

    Stay busy and keep up the great work!!
    Have a great day.
    Beef
    Luna1959 likes this.

  9. #159
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    Day 7 at .625mg. Still not feeling right with stomach issues and headaches. I don't know if it's my dosing or I just don't fell well. What ever it is it's just been going on for to long. I should be getting ready to drop my dose to .5mg but i don't want to take Ashby chances and get sick. So it is just taking me longer than 5 days to get stable. That's all i can think of. Wish me luck.
    Luna

  10. #160
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    It took me days to be able to post on this site. It kept telling me i ran out of tokens and needed to reload.
    Lvg nghtmare likes this.

  11. #161
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    Still hanging in there at .625mg. I am going to try and drop to .5mg in the next day or two. I really hope i am not going to have a problem dropping down to a lower dose because it's taking me so long to get stable on each done. Please let me know if anyone out there took so long to get stable on each dose like i have done. Thanks
    Luna

  12. #162
    Luna1959 is offline Member
    Join Date
    Feb 2018
    Posts
    102

    Default

    I dropped down to .5mg today. So far so good but I will see how it goes over the next few days because i noticed it can take a few days before i notice the drop in my doses. I am going to try and figure out my next drop. Any ideas on what my next dose drop should be let me know. This is the part that gets difficult trying to figure out these really low doses and when to start skipping days. I am almost at the end of my journey and getting nervous about jumping off the subs.
    Luna
    Last edited by Anonymous; 07-16-2018 at 04:52 PM.

  13. #163
    Wavision is offline Member
    Join Date
    Jan 2018
    Posts
    494

    Default

    Congrats on the progress Luna. Keep up the great work.

    Your next drop should be to .375, if you are going to drop 25%.

    If you want to drop a little lower than 25%, then you could drop to .40.

    Let us know how you're feeling today. How is your sleep?

Page 6 of 6 FirstFirst ... 456

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22